# SDR DALA2023091507606

- Difficulty date: September 14, 2023
- Submitted: September 15, 2023
- Operation: Air carrier
- Aircraft: N394DL
- Make and model: Boeing 767324
- Aircraft serial: 27394
- Aircraft time: 108,417 hours, 16,867 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1521 DOOR 2 L ARM LIGHT NOT WORKING, CORRECTIVE ACTION: DOOR CONFIRMED AS CLOSE IAW PROCEEDURE B767-300-11-00 (4604791)
